# SDR C2XA95IA311

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING RIB NR 15 NR 2 LOWER SKIN SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
